# SDR QXEA2015031600116

- Difficulty date: March 9, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER REPAIR ANGLES ON THE INBD CLOSING RIB ON L/E PANEL 611AR IS CRACKED. REMOVED UPPER AND LOWER REPAIR ANGLES ON THE INBD CLOSING RIB ON L/E PANEL 611AR REF SRM 51-42-05, REMOVED CRACKED ANGLES.  INSTALLED NEW UPPER AND LOWER REPAIR ANGLES ON THE INBD CLOSING RIB ON L/E PANEL 611AR IAW SRM 57-40-00 REPAIR-07 STEP 7A, 7 THRU 10. FABRICATED NEW REPAIR ANGLES FOR UPPER AND LOWER SIDES OF INBD CLOSING RIB ON L/E PANEL 611AR WITH 20245-3 0.050, PO: TX00002101/1, REF SRM 57-40-00, REPAIR-07 STEP 7A(3). APPLIED ALODINE AND EPOXY PRIMER TO NEW REPAIR ANGLE REF SRM 51-25-10 AND 51-21-10.
